# SDR USAA010961

- Difficulty date: August 1, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N631AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED APPROXIMATELY 6 SQUARE INCHES, BS 377.7, LBL 22 TO LBL 47.5. DAMAGE REMOVED, INSTALLED T-CAP REPAIR PER SRM 53-00-51, FIG 201.  (M)
